Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 4 of 4

Thread: PCT and acne

  1. #1

    Default PCT and acne

    Hi guys, hope u had great summer

    Anyhow, during my cycle (750mg test e/w + 300mg tren e/w) i never experienced any problems with skin or acne, my ten was always fine, but a week before the first day of my PCT i started getting acne on my back,chest shoulders and forehead. Its not THAT bad, but it still bothers me and my confidence...good thing i am tenned, otherwise that would look really awfull on my pale skin ten that i normally have. no i am on 4th day of my PCT, doing 40mg of tamoxifen and the situation is the same.

    Any thoughts?

    ps

    I did speed this summer, plenty of it. usually i never do that, during the year, but summer time is a period for drugs i guess, at list for me. so maybe thats connected with my situation? i dont know, any thoughts will help

    cheers guys

  2. #2
    Join Date
    Feb 2009
    Location
    upper Michigan
    Posts
    1,107

    Default

    off subject, but i am planning on running 600mg's of test e and 400mg's of tren e for my next cycle.. how did you like it, was there lean muscle mass from the tren.. i am excited to start this cycle. Let me know how it went for you..

    on the other note man, maybe try showering 2x's daily or get your hands on an acne medication.. It is from your levels changing and your estrogen building up in my opinion.. I am prescribed to ritalin 20mg's a day 3x's daily, and i also have acne.. so that might have alittle something to do with it.. Also tren makes you sweat pretty bad, so this might also have a little affect on it..

    Like i said grab some acne medication, after you are done with pct i am sure it will get better.. but let me know how much mass you put on and if you were happy with the cycle broham.. peace
    "Life is like riding a bicycle. To keep your balance you must keep moving” - Albert Einstein

  3. #3

    Default

    If your skin was fine during your cycle, I would definately base your problem onthe speed! I work with numerous individuals daily in the world of drugs and have seen the effects of speed and the human body. Acne is definaty one of the most common side affects/signs of speed. A reccomendation would be an accutane treatment from a dermatologist. It usually goes for about 4-6 months and does wonders. As for a side note, stay away from the speed bro! It's so detrimental to your life!!! Anyways, Good luck to you.

  4. #4

    Default

    Quote Originally Posted by FARNEY08 View Post
    off subject, but i am planning on running 600mg's of test e and 400mg's of tren e for my next cycle.. how did you like it, was there lean muscle mass from the tren.. i am excited to start this cycle. Let me know how it went for you..

    I would really want to say smn motivating to encourage you, but ur asking the wrong person: i am a very bad responder to the gear

    i did gain mass, i started with 109kg, ended with 122, but i expected more ''quality'' from trenbolon and more maturity to the muscles...

    but if it makes any difference, couple of my friends did the same cycle, and they exploded! 15kg of pure lean mass, maturity of muscle, vascularity, everthing...they say that tren is the best thing that happened to them


    Quote Originally Posted by secretsandwiches View Post
    If your skin was fine during your cycle, I would definately base your problem onthe speed! I work with numerous individuals daily in the world of drugs and have seen the effects of speed and the human body. Acne is definaty one of the most common side affects/signs of speed. A reccomendation would be an accutane treatment from a dermatologist. It usually goes for about 4-6 months and does wonders. As for a side note, stay away from the speed bro! It's so detrimental to your life!!! Anyways, Good luck to you.

    Thank u for the insight, its good to hear from some1 with 1st hand experience, and dont worry, i do speed maybe twice a year,one for the new years and second time in the summer time for maybe a week...since u work with drug addicts, its probably hard to believe for u that i can stay away from drugs just like that, but it really is that easy for me

    since i did it in short period of time, do u know, by any chance, are these acne gonna withdraw some time soon or going to dermatologist is inevitable?
    Last edited by Fernando_felacio; 08-22-2009 at 08:12 AM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •